# SDR DALA2018050303011

- Difficulty date: May 2, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 47,004 hours, 31,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR INLET INTERNAL SKATE ANGLE HAD AN EIGHT INCH CRACK AT AFT END.  REPLACED THE SKATE ANGLE.
